# SDR QXEA2013082001225

- Difficulty date: July 31, 2013
- Submitted: August 20, 2013
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 28,575 hours, 29,586 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 565-585
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26L AT FS 565-585, HAS CORROSION ON AND AROUND RIVETS. REMOVED CORRODED FASTENERS IAW SRM 51-42-05, PROCEDURE 4, ITEM E STEPS 1-8.  INSTALLED NEW FASTENERS IAW SRM 51-42-05, PROCEDURE 4, ITEM D, STEPS 3-8
